# SDR DALA1143590915

- Difficulty date: July 11, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 62,069 hours, 48,426 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Leaking
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT WHEN USING THE RIGHT AIR COND PACK IN THE FULL HOT POSITION THE CABIN HAD A SLIGHT HAZE PRESENT.  HAZE DISSIPATED WHEN TEMP SELECTION WAS REDUCED.  MAINTENANCE IN DTW PERFORMED FOUND THE RIGHT ACM AND APU BOTH PUTTING OIL INTO THE PNEUMATIC SYSTEM.  THE AIRCRAFT WAS REPOSITIONEDTO MSP FOR FURTHER MAINTENANCE.
